Pacific Journal of Mathematics

Inverse limits of indecomposable continua.

J. H. Reed

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 597-600.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991736

Mathematical Reviews number (MathSciNet)
MR0219040

Zentralblatt MATH identifier
0168.43803

Subjects
Primary: 54.55

Citation

Reed, J. H. Inverse limits of indecomposable continua. Pacific J. Math. 23 (1967), no. 3, 597--600. https://projecteuclid.org/euclid.pjm/1102991736


Export citation

References

  • [1] R. H. Bing, Concerning Hereditarily Indecomposable Continua, Pacific J. Math. 1 (1951), 43-51.
  • [2] C. E. Capel, Inverse limit spaces, Duke Math. J. 21 (1954), 233-245.
  • [3] S. Eilenberg and N. Steenrod, Foundations of Algebraic Topology, Princeton, 1952.
  • [4] S. Mardesic, Chainable Continua and Inverse Limits, Glasnik Mat. Fizicki Astro- nomski, Zagreb (1959), 219-232.